# SDR ABXR200908240018

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ROUTINE VISUAL INSP OF THE UPPER SIDE OF THE RT NLG DOGHOUSE WAS FOUND CORRODED. THE CORROSION WAS CLEANED AND FOUND OUT OF LIMITS.  THE UPPER SIDE ANGLE WAS REMOVED AND FABRICATED FROM 7075 T6511 EXTRUSION.  THE ANGLE WAS CORROSION PROTECTED AND RE-INSTALLED. THE ITEM WAS RETURNED TO SERVICE.
